# SDR SCNA96102

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Part number: BAC1493577
- Condition: Corroded
- Location: Bs 1125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A CABIN FLOOR SUPPORT BRACE WAS FOUND CORRODED AT MOUNT HOLES AT BS 1125, LBL 12.  FABRICATED AND INSTALLED NEW FLOOR SUPPORT BRACE IN ACCORDANCE WITH B727 SRM 51-40-3, FIGURE 1.
